Hail, Bradley
- When
- May 5, 12:05 PM CST
- Where
- Bradley County, Banks
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.567, -92.283
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 5, 10:01 AM CST, 2 hours 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1101 AM CDT MON MAY 5 2003 UPDATED FORECAST FOR NEW TORNADO WATCH #252 FOR THE SOUTHERN HALF OF ARKANSAS. ALSO INCREASED CLOUD COVER ACROSS THE AREA. THE COLD FRONT IS ACROSS THE NORTHWEST CORNER OF ARKANSAS. LITTLE MOVEMENT IS EXPECTED OF THE FRONT TODAY. MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES FOR MOST OF THE CWFA THIS AFTERNOON. TEMPERATURES LOOK GOOD BUT INCREASED POPS TO LIKELY IN THE SOUTH AND UP TO 50 PERCENT IN THE NORTH. DEW POINTS ARE IN THE MID 70S ACROSS THE SOUTHERN HALF OF THE STATE WITH LIFTED INDICES OF -11. .LZK... AR...NONE. 51
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 AM CDT MON MAY 5 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL REMAIN ACROSS NORTHWEST ARKANSAS THROUGH TONIGHT. A STRONG UPPER LEVEL SYSTEM FROM THE SOUTHERN PLAINS WILL INTERACT WITH THE FRONT LATER THIS AFTERNOON AND TONIGHT...WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS REDEVELOPING. THE ATMOSPHERE IS PRIMED FOR ANOTHER SIGNIFICANT WEATHER OUTBREAK. VERY WARM...MOIST AND UNSTABLE AIR REMAINS OVER ALL OF ARKANSAS AT THIS TIME. IN ADDITION...VERY STRONG WINDS ALOFT WILL INTERACT WITH THIS AIR MASS TO ADD TO THE SEVERE WEATHER POSSIBILITY. THESE WINDS ARE CHANGING DIRECTION WITH HEIGHT MEANING TORNADOS ARE A VERY GOOD POSSIBILITY. THE GREATEST THREAT OF TORNADOS WILL BE ACROSS SOUTHERN ARKANSAS FROM A GLENWOOD TO ARKADELPHIA TO PINE BLUFF TO A DE WITT LINE AND SOUTH. HOWEVER...ANYWHERE IN ARKANSAS COULD SEE TORNADIC THUNDERSTORMS DEVELOP. EVEN WHERE TORNADIC STORMS DO NOT DEVELOP... STRONG WINDS AND LARGE HAIL ARE A VERY GOOD POSSIBILITY. THE COLD FRONT RESPONSIBLE FOR THE SEVERE WEATHER WILL MOVE VERY SLOWLY THROUGH TONIGHT. THE THREAT OF SEVERE WEATHER WILL CONTINUE THROUGH MOST OF THE NIGHT. SOME OF THE STORMS MAY FORM OVER THE SAME AREAS THROUGH OUT THE DAY AND NIGHT. AS A RESULT...HEAVY RAIN AND FLOODING CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONT IN NORTHERN ARKANSAS WILL PRETTY MUCH STALL ACROSS THE REGION IN THE COMING DAYS. SEVERAL SYSTEMS FROM THE PLAINS WILL JOIN WITH THE FRONT TO TRIGGER A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH AT LEAST THURSDAY. WITH A WARM AND UNSTABLE ATMOSPHERE SURROUNDING THE FRONT...THERE WILL BE A CONTINUED CHANCE OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY IS LATER THIS AFTERNOON AND TONIGHT. 56
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK, AR
1121 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0130 AM NORTH LITTLE ROCK AR WIND DAMAGE
05/05/03 PULASKI TREES DOWN. TREES FELL
ONTO HOUSE ON PROSPECT
TRAIL NEAR WILD RIVER
COUNTRY. REPORTED BY
PUBLIC.
0155 AM CABOT AR WIND DAMAGE
05/05/03 LONOKE LARGE TREE LIMBS DOWN.
REPORTED BY OFF-DUTY NWS
EMPLOYEE.
218The Little Rock radar (KLZK), 141 km away, was scanning. The volume nearest the first event began at 18:07 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, May 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5362399.